# SDR CALA2025120211700

- Difficulty date: December 1, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N24508
- Make and model: Airbus A321-271NX
- Aircraft serial: 11706
- Aircraft time: 3,213 hours, 1,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

42C EMER PATH LIGHTING NOT ILLUM. REQ MEL FOR EMER LIGHT ON 42C 3350B APPROVED ALL OTHER EMERGENCY LIGHTS ARE TURNING ON, INSTALLED INOPERATIVE STICKER ADJACENT TO EMER EXIT LT SWITCH ON OVERHEAD SIGNS PANEL REMOVED AND REPLACED EMERGENCY PATH LIGHT AT 42C IAW AMM 33-51-19. OPS CHECK GOOD.PARTS USED:  99-3350-3-0008, QTY :1
